# SDR ASAA0110005

- Difficulty date: January 3, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6553844
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND CORROSION ON CARGO COMPARTMENT FLOOR SUPPORT.  REMOVED, FABRICATED AND REPLACED SECTION OF CARGO TRACK PER SRM.  (M)
